# SDR 96FDEA01216

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630611
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0579 (014) CORROSION (C53-221-01) ON FRAME BS 227.8 WL 226 AND 233 RBL 41-43 5.  CORRECTIVE ACTION: **S/D** REPAIRED FRAME BS 227.8 W/L 226 AND 283 RBL 41 - 43.5 PER SRM 51-40-2.
